# SDR SIMA20130104001

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,450 hours, 29,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2972 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR SEAL IAW EMB-145 AMM 52-11-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
